# SDR SWIA201334367

- Difficulty date: July 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 25,270 hours, 15,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FLOOR SEAT TRACK AT FS 488 HAS A GOUGE ON UPPER SURFACE.  C-CHECK REPAIRED IAW REO.
